Conjunctival Necrosis Due to Subconjunctival Depot Corticosteroid Injection

Makaleler > Tam Makale · 2010

Yazarlar: Melis PALAMAR ONAY, Helin Yaldız, SAİT EĞRİLMEZ, AYŞE YAĞCI

Türk Oftalmoloji Dergisi, Uluslararası, 2010, cilt 40, ss 248-249

DOI: 10.4274/tod.40.248

Özet

This report describes an uncommon complication of subconjunctival corticosteroid injection.A 34-year-old male had undergone primary corneal suturing and crystalline lens aspiration due to trauma in his right eye.At the end of the surgery, subconjunctival methylprednisolone acetate was injected.At a follow-up visit five days later, biomicroscopic examination revealed conjunctival necrosis at the site of corticosteroid injection.Topical antibiotherapy resulted in complete healing.Ophthalmologists should always keep in mind that subconjunctival corticosteroid injection may lead to conjunctival necrosis.(TOD Journal 2010; 40: 248-9)

Detay görüntüle